# SDR CA981125081

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD330
- Engine: Pwa PT6A45R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Mount
- Part number: 025323300
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THE FUEL PUMP MOUNTING FLANGE WAS CRACKED.  THE FUEL PUMP WAS REPLACED.
